MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. VELARIS MATTRESS; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

ARJOHUNTLEIGH POLSKA SP. Z O.O. VELARIS MATTRESS; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 633026CA
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 04/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The nurse reported that the patient's pressure injury stage iv worsened and doubled in size (from l: 3.92cm x w:1.95 cm to l:6.39cm x w: 9.11 cm).Allegedly, the tubing running from the pump into the mattress was pinched which led to low air flow.The pump did alarm informing staff of the issue.
 
Additional Manufacturer Narrative
Follow-up report was submitted to add udi.

Brand Name
VELARIS MATTRESS
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
MDR Report Key17008596
Report Number1419652-2023-00035
Device Sequence Number15326668
Product Code FNM
UDI-Device Identifier05059441149927
UDI-Public(01)05059441149927(11)220217
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2023
Report Date (Section F) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number633026CA
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/02/2023
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer06/21/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date06/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA06/21/2023